Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 134, Number 3, 1 April 2015

Interface Problems for Dispersive Equations
pp. 253-275(23)
Authors: Sheils and, Natalie E.; Deconinck,  Bernard

Favourites:
ADD
Favourites:
ADD

Consistent Riccati Expansion for Integrable Systems
pp. 372-402(31)
Author: Lou, S. Y.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more